# SDR AALA2020061549001

- Difficulty date: June 11, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 57,759 hours, 23,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 15. FOUND WIRE SPLICE QUICK DISCONECT CONNECTOR D12460 IN WRONG  POSTION. RECONNECTED WIRE IN CORRECT POSTION AT L1365 PER WDM 33-51-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK,
